# SDR K11A2011051172401

- Difficulty date: April 15, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,931 hours, 46,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL PRESSURE WEB CRACK.
